# SDR ASAA2018081085729

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,573 hours, 12,054 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ILLUMINATED ON RECALL.   LIGHT OUT WITH RESET.  ACFT GROUNDED. RAN PZTC BITE FOR BOTH LEFT AND RIGHT CONTROLLERS. RIGHT(M1443) CONTROLLER PASSES WITH NO FAULTS. LEFT (M1442) CONTROLLER LOGGED RAM AIR ACTUATOR IN BIT AND PREV FLT. VERIFY PASSES WITH GO. RESET FAULT. RAN TEST AGAIN, TEST PASSES. IAW FIM 21-62/801 AND 21-62/837. NO HISTORY LAST 30 DAYS. GROUND VERIFICATION SUCCESSFUL.
